| Catalog Number |
0117320 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the edge of the 3dmax light mesh was found to be torn upon opening.The physical sample has been received for evaluation.Preliminary visual evaluation confirmed there is crack/tear in the edge seal.The tear starts in the seal edge and continues into the mesh.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during a procedure, after removing the 3dmax light mesh from the packaging it was noted that the edge of the mesh was torn.The mesh was not used, and another mesh was used to complete the procedure.It was reported that the inner packaging was intact without any damages.There was no patient harm or injury.
Additional Manufacturer Narrative
As reported, the edge of the 3dmax light mesh was found to be torn upon opening.The physical sample has been received for evaluation.Preliminary visual evaluation confirmed there is crack/tear in the edge seal.The tear starts in the seal edge and continues into the mesh.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.The sample evaluation confirmed there was crack/tear in the edge seal of the 3dmax light mesh.Based on returned sample evaluation performed, the reported condition is confirmed as manufacturing related.Awareness notification was provided to all appropriate manufacturing personnel on event reported, to emphasize the importance of product handling and inspection during manufacturing process.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 1,415 units released for distribution.Updated fields: b4, d4 (udi no.), g3, g6, h2, h3, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description